[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]
[IP] RE: Totally frustrated!!!!!!
My guess... It looks like your low of 7 pm, may have resulted in your
liver spilling its sugar stores. This mechanism can be slow to initiate
and slow to cease. This could have resulted in your high overnight.
This problem could have been exasperated by when you ate (prior to 7 pm)
and how much UnUsed Insulin you had in your system and how you treated
that low. I know that if I go low, it can mess me up for a while,
particularly if I'm not careful about not over-eating to fix it. You
did not say how you treated your continued highs at 12:00 pm and 2:00
pm. If you bolused to cover the high at 12:00, most of that bolus would
not have entered your system by 2:00 (obviously dependant on what
insulin you are pumping). If you again bolused for the high, you could
have overbolused, which could have caused the low at 4:00 pm.
A lot of guessing in that, but you asked for it.
In the way of ideas for you.. Keep in mind how much insulin you have
unused and include that into your calculations for subsequent bolusing.
Also if you know your bg rise/gm carb ratio, keep that in mind when you
eat to correct a low. That might help smooth out your bg's.
Best of luck. (Does any of this sould plausible for your situation?)
<<<Date: Wed, 20 May 1998 22:51:42 -0700
From: Joseph Diffee <email @ redacted>
Subject: [IP] Totally frustrated!!!!!!
Okay, O' Great Ones Of Experience...I need some words of encouragment
and some help...I want to rip this damn pump right out of me and go back
to those god forsaken injections!!! I was doing wonderfully keeping it
more or less in the 100 to 160's. Now, the past week I have been up and
down and can't get it back to where it was - EXAMPLE: 7p.m. 49, 11p.m.
244, 7a.m. 200, 12p.m. 200, 2p.m. 205, 4p.m. 55, 6p.m. 100 (FINALLY!)
and then 8p.m. 55!!!!!! Arrrrggggghhhhh!!!!! It is not my carb.
counting, I'm not that bad (really) and I am NOT over bolusing when it
is high (I do the little math equation with the calculator even!) WHAT
IS WRONG?!?!? Anyone willing to take a guess at it...my doctor and I
have been guessing and it isn't working?!?!? -Tonya
Insulin-Pumpers website http://www.bizsystems.com/Diabetes/
For subscribe / unsubscribe information,
send the next two lines in a message
to the e-mail address: email @ redacted